# SDR AALA20071586

- Difficulty date: August 19, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 24C MISSING LENS.  REPLACED LENS FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 24C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
